# SDR WVER2018031718

- Difficulty date: March 17, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310213
- Condition: Dented
- Location: Fuselage
- Part time: 35,496 hours, 28,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT FS 485.00 STR 12L. REPAIRED FUSELAGE DENT IAW REO 690-53-31-373, REV-, DATED 2018-03-10.
